# SDR ASAA2018090526001

- Difficulty date: August 23, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA SECT 41 STA 312-328 RBL 34 INTERCOSTAL CRACKED UPPER FLANGE. GROUNDED - YES. REMOVED AND REPLACED CABIN FWD WET AREA SECTION 41 STA 312-328 RBL 34 INTERCOSTAL P/N 141A5410-12 PO:921708.1 IAW SRM 51-40-02 AND BAC DWG 141A5400.
